# SDR COEA2018082410807

- Difficulty date: June 25, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: S53671208205
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 34 SKIN STRAP AT REAR FUSELAGE,  RT LOWER SKIN PANEL HAD CORROSION BELOW STRINGER 12R.   REPAIRED IAW ES-3540/18.13221.
